MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568530
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(initial reporter city): (b)(6).(b)(4).The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2020.According to the complainant, during the procedure, when placing the button the bolster went through the stoma site and outside the patient without any resistance.The procedure was completed with a new endovive one step button (different size).There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1 (initial reporter city): (b)(6) block h6 (device codes): problem code 2923 captures the reportable event of peg tube dislodged.Block h10: visual examination of the returned device revealed the device returned did not present any visual damage or abnormalities.Additionally, the dimensional dome measured and the result is within specification.Therefore, based on all gathered information, it was concluded that the investigation conclusion code of this event will be documented as no problem detected since the device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release to distribution.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6), 2020.According to the complainant, during the procedure, when placing the button the bolster went through the stoma site and outside the patient without any resistance.The procedure was completed with a new endovive one step button (different size).There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9744531
Report Number3005099803-2020-00549
Device Sequence Number14074200
Product Code KGC
UDI-Device Identifier08714729149941
UDI-Public08714729149941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2022
Device Model NumberM00568530
Device Catalogue Number6853
Device Lot Number0024569471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1